Items where Author is "Pap, Margit"
Group by: Item Type | No Grouping Number of items: 4. Pap, Margit (2018) Slice regular Malmquist-Takenaka system in the quaternionic Hardy spaces. ANALYSIS MATHEMATICA, 44 (1). pp. 99-114. ISSN 0133-3852 Feichtinger, H. G. and Nowak, K. and Pap, Margit (2015) Asymptotic boundary forms for tight Gabor frames and lattice localization domains. JOURNAL OF APPLIED MATHEMATICS AND PHYSICS, 3 (10). pp. 1316-1342. ISSN 2327-4352 Fridli, Sándor and Eisner, Tímea and Pap, Margit and Schipp, Ferenc and Simon, Péter and Weisz, Ferenc (2008) Walsh és Walsh-szerű rendszerek vizsgálata = Analysis of Walsh and Walsh like systems. Project Report. OTKA. Pap, Margit (2004) Discrete approximation of the solution of the Dirichlet problem by discrete means. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 20 (2). pp. 177-183. ISSN 0866-0174 |